# SDR 20000330SH001

- Difficulty date: January 31, 2000
- Submitted: March 30, 2000
- Operation: General aviation
- Aircraft: N423GB
- Make and model: Amtr KITFOXIV
- Aircraft serial: JCU106
- System (JASC): 2720 · Rudder Control System
- Part: Pedal
- Part number: 14D01
- Condition: Broken
- Location: Rudder Control
- Part time: 194 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT RUDDER PEDAL SEPARATED FROM TORQUE TUBE.  THE AREA WHERE THE TORQUE TUBE AND RUDDER PEDAL ARE ATTACHED CRACKED BELOW THE WELD.  THIS WAS CRACKED PRIOR TO THE INCIDENT.  WHEN  HARD RIGHT RUDDER PEDAL WAS APPLIED, IT BROKE AND SPLIT TORQUE TUBE LOOSING CONTROL OF AIRCRAFT.  (X)
